Benutzer: Gast  Login
Autor(en):
Rebel, Jürgen N.; Aidam, Martin; Russer, Peter 
Titel:
On the Convergence of the Classical Symmetrical Condensed Node-TLM Scheme 
Abstract:
This paper presents a proof of convergence of the transmission-line matrix (TLM) method with a symmetrical condensed node (SCN) in the classical formulation of Johns (1987). It is shown that the convergence order of the SCN-TLM method cannot simply be derived from observing the dispersion characteristics of the TLM mesh. The mapping between the discretized electromagnetic field and TLM wave amplitudes plays a decisive role. Although second-order convergence is observed for coarse discretizations, which are usually used in practice due to the limitations of memory resources, it is shown and numerically verified that the asymptotic convergence reduces to order 𝒪 (√Δt). Only using a bijective field mapping defined at the cell boundaries yields second-order convergence 
Stichworte:
asymptotic convergence, bijective field mapping, boundary-value problems, classical formulation, convergence of numerical methods, convergence order, discretized EM field, electromagnetic field theory, electromagnetic wave propagation, finite difference methods, numerical stability, SCN-TLM method, second-order convergence, symmetrical condensed node-TLM scheme, TLM wave amplitudes, transmission line matrix methods, transmission-line matrix method 
Zeitschriftentitel:
IEEE Transactions on Microwave Theory and Techniques 
Jahr:
2001 
Band / Volume:
49 
Monat:
may 
Heft / Issue:
Seitenangaben Beitrag:
954--963 
Print-ISSN:
0018-9480